Posted by: Andrea | 2011-05-30


Dear Dr Burger, for about a week now, I have been having a weird pain just below the chest, like on top of my stomach (middle). This morning must be the first time it was really unbearable. Except for the discomfort, I felt like I wanted to vommit and black out. I suddenly had a warm feeling, I felt weak, tummy sore, I felt plain horrible. I remembered I had Hyospasmol 10mg tabs in my handbag, I took 2 tablets and I feel like a new person. What can this be? Is it a ulcer, hernia or IBS maybe? Bowels are not normal, not runny more on the constipated side. Thanking you in advance. Regards Andrea Timotheus

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that you have a gastric ulcer or hiatus hernia. The irritation inside the gut can cause the symptoms that you have descriped. I strongly suggest that you consult your doctor for a gastroscopy and a barium meal to investigate your symptoms.

Hyospasmol is safe to use and surely can take it when you experience the symptoms but you will have to consult your doctor to find the cause.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.